Journal of Applied Mathematics

Base Axioms of Modular Supermatroids

Xiaonan Li and Sanyang Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper studies axiom systems of supermatroids. Barnabei et al.'s base axioms concerning poset matroids (i.e., distributive supermatroids) are generalized to modular supermatroids, and a mistake in the proof of base axioms of poset matroids is pointed out.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 126345, 6 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Li, Xiaonan; Liu, Sanyang. Base Axioms of Modular Supermatroids. J. Appl. Math. 2014 (2014), Article ID 126345, 6 pages. doi:10.1155/2014/126345.

Export citation


  • J. Edmonds, “Submodular functions, matroids and certain polyhedra,” in Proceedings of the Calgary International Conference on Combinatorial Structures and Their Applications, pp. 69–87, Gordon and Breach, New York, NY, USA, 1969.
  • F. D. J. Dunstan, A. W. Ingleton, and D. J. A. Welsh, “Supermatroids,” in Proceedings of the conference on Combinatorial Mathematics, pp. 72–122, Mathematical Institute, Oxford, UK, 1972.
  • B. Korte, L. Lovsz, and R. Schrader, Greedords, Springer, Berlin, Germany, 1991.
  • R. Goetschel, and W. Voxman, “Fuzzy matroids,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 291–302, 1988.
  • U. Faigle, “Geometries on partially ordered sets,” Journal of Combinatorial Theory B, vol. 28, no. 1, pp. 26–51, 1980.
  • E. Tardos, “An intersection theorem for supermatroids,” Journal of Combinatorial Theory B, vol. 50, no. 2, pp. 150–159, 1990.
  • M. Barnabei, G. Nicoletti, and L. Pezzoli, “Matroids on partially ordered sets,” Advances in Applied Mathematics, vol. 21, no. 1, pp. 78–112, 1998.
  • S. Fujishige, G. A. Koshevoy, and Y. Sano, “Matroids on convex geometries,” Discrete Mathematics, vol. 307, no. 15, pp. 1936–1950, 2007.
  • M. Wild, “Weakly submodular rank functions, supermatroids, and the flat lattice of a distributive supermatroid,” Discrete Mathematics, vol. 308, no. 7, pp. 999–1017, 2008.
  • S.-G. Li, X. Xin, and Y.-L. Li, “Closure axioms for a class of fuzzy matroids and co-towers of matroids,” Fuzzy Sets and Systems, vol. 158, no. 11, pp. 1246–1257, 2007.
  • Y. Sano, “Rank functions of strict cg-matroids,” Discrete Mathematics, vol. 308, no. 20, pp. 4734–4744, 2008.
  • W. Yao and F.-G. Shi, “Bases axioms and circuits axioms for fuzzifying matroids,” Fuzzy Sets and Systems, vol. 161, no. 24, pp. 3155–3165, 2010.
  • D. J. A. Welsh, Matroid Theory, Academic Press, London, UK, 1976.
  • S. Roman, Lattice and Ordered, Springer, New York, NY, USA, 2008.
  • N. White, Ed., Theory of Matroids, Cambridge University Press, Cambridge, UK, 1986. \endinput